Alert archive / Oklahoma / Winter Storm Warnings in 2008

Winter Storm Warning 2, NWS Tulsa, OK

February 11, 20085 counties in Oklahoma; Benton County, Carroll County, Arkansas

NWS Tulsa, OK issued this winter storm warning at Feb 11, 2008, 6:39 AM CST for 5 counties in Oklahoma; Benton County, Carroll County, Arkansas. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 11, 2008, 6:39 AM CST (12:39 UTC)
Expired
Feb 11, 2008, 4:00 PM CST
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Craig County, OK, Delaware County, OK, Nowata County, OK, Ottawa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 10:36 AM CSTFREEZING RAIN 0.55 Nw Copan, OK
Feb 11, 10:47 AM CSTFREEZING RAIN 0.57 N Welch, OK
Feb 11, 10:49 AM CSTFREEZING RAIN 0.3Miami, OK
Feb 11, 11:03 AM CSTFREEZING RAIN 0Gravette, ARGLAZE ON ROADS/ELEVATED SURFACES
Feb 11, 11:05 AM CSTFREEZING RAIN 05 N Eureka Springs, ARGLAZE ON ROADS NEAR HOLIDAY ISLAND - WITH A FEW ROADS CLOSED DUE TO ICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 809 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
809 m²/s²
0-3 km storm-relative helicity
967 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KTSA 111239
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
639 AM CST MON FEB 11 2008

OKZ055>058-111800-
/O.UPG.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/
/O.NEW.KTSA.WS.W.0002.080211T1239Z-080211T1800Z/
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-
INCLUDING THE CITIES OF...BARTLESVILLE...NOWATA...VINITA...MIAMI
639 AM CST MON FEB 11 2008

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
WASHINGTON...NOWATA...CRAIG...OTTAWA.

FREEZING RAIN HAS PRODUCED ICE ACCUMULATIONS OVER ONE QUARTER INCH
ACROSS MUCH OF FAR NORTHEAST OKLAHOMA OVERNIGHT...AND AN
ADDITIONAL ONE TENTH TO ONE QUARTER INCH OF ADDITIONAL ICE
ACCUMULATION IS POSSIBLE THROUGH THE MORNING HOURS. THE HEAVIEST
AMOUNTS WILL LIKELY BE IN NARROW SWATHS...ASSOCIATED WITH THE
ISOLATED STRONGEST SHOWERS AND ISOLATED THUNDERSTORMS.

ROADWAYS ARE SLICK AND HAZARDOUS ACROSS MUCH OF THE WARNING
AREA...AND ISOLATED POWER OUTAGES MAY RESULT FROM THE ICE ACCUMULATIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE ARE
OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
MAYES...DELAWARE...

$$

ARZ001-002-011-OKZ054-059>064-066-067-070-111800-
/O.CON.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/
BENTON-CARROLL-MADISON-OSAGE-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-
CREEK-OKMULGEE-WAGONER-MUSKOGEE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...HUNTSVILLE...PAWHUSKA...PAWNEE...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKMULGEE...WAGONER...MUSKOGEE
639 AM CST MON FEB 11 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...MADISON.

IN OKLAHOMA...
OSAGE...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKMULGEE...WAGONER...MUSKOGEE.

FREEZING RAIN WILL PRODUCE ICE ACCUMULATIONS OVER ONE TENTH OF AN
INCH ACROSS PORTIONS OF THE ADVISORY AREA...WITH THE HEAVIEST
AMOUNTS NORTH OF HIGHWAY 4 12. THE FREEZING RAIN WILL CONTINUE
WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE
MORNING HOURS.

MOTORISTS SHOULD EXPECT SLICK ROADWAYS AND ISOLATED POWER 
OUTAGES ARE POSSIBLE WHERE THE HEAVIER ICE AMOUNTS OCCUR.

COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...AND
HASKELL. COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE
REPORTED...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...
PAWNEE...TULSA...MAYES...DELAWARE. COUNTIES WHERE SLICK AND
HAZARDOUS ROADS WERE REPORTED...ROGERS.

$$
4 follow-up statements
000 
WWUS44 KTSA 111305
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
705 AM CST MON FEB 11 2008

ARZ001-002-111800-
/O.UPG.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/
/O.EXA.KTSA.WS.W.0002.000000T0000Z-080211T1800Z/
BENTON-CARROLL-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS
705 AM CST MON FEB 11 2008

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL.

FREEZING RAIN WILL LIKELY PRODUCE ISOLATED ICE ACCUMULATIONS
OVER ONE QUARTER INCH ACROSS MUCH OF FAR NORTHWEST ARKANSAS
DURING THE MORNING HOURS.  THE HEAVIEST AMOUNTS WILL LIKELY
BE IN NARROW SWATHS...ASSOCIATED WITH THE ISOLATED STRONGEST
SHOWERS AND THUNDERSTORMS.

ROADWAYS ARE...OR WILL BECOME...SLICK AND HAZARDOUS ACROSS
MUCH OF THE WARNING AREA...AND ISOLATED POWER OUTAGES MAY
RESULT FROM THE ICE ACCUMULATIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE ARE
OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.


$$

OKZ055>058-111800-
/O.CON.KTSA.WS.W.0002.000000T0000Z-080211T1800Z/
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-
INCLUDING THE CITIES OF...BARTLESVILLE...NOWATA...VINITA...MIAMI
705 AM CST MON FEB 11 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
WASHINGTON...NOWATA...CRAIG...AND OTTAWA.

FREEZING RAIN HAS PRODUCED ICE ACCUMULATIONS OVER ONE QUARTER INCH
ACROSS MUCH OF FAR NORTHEAST OKLAHOMA OVERNIGHT...AND AN
ADDITIONAL ONE TENTH TO ONE QUARTER INCH OF ADDITIONAL ICE
ACCUMULATION IS POSSIBLE THROUGH THE MORNING HOURS. THE HEAVIEST
AMOUNTS WILL LIKELY BE IN NARROW SWATHS...ASSOCIATED WITH THE
ISOLATED STRONGEST SHOWERS AND THUNDERSTORMS.

ROADWAYS ARE SLICK AND HAZARDOUS ACROSS MUCH OF THE WARNING
AREA...AND ISOLATED POWER OUTAGES MAY RESULT FROM THE ICE ACCUMULATIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE ARE
OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.


$$

ARZ011-OKZ054-059>064-066-067-070-111800-
/O.CON.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/
MADISON-OSAGE-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKMULGEE-
WAGONER-MUSKOGEE-
INCLUDING THE CITIES OF...HUNTSVILLE...PAWHUSKA...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKMULGEE...WAGONER...
MUSKOGEE
705 AM CST MON FEB 11 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
MADISON.

IN OKLAHOMA...
OSAGE...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKMULGEE...WAGONER...MUSKOGEE.

FREEZING RAIN WILL PRODUCE ICE ACCUMULATIONS OVER ONE TENTH OF AN
INCH ACROSS PORTIONS OF THE ADVISORY AREA...WITH THE HEAVIEST
AMOUNTS NORTH OF HIGHWAY 4 12. THE FREEZING RAIN WILL CONTINUE
WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE
MORNING HOURS.

MOTORISTS SHOULD EXPECT SLICK ROADWAYS...AND ISOLATED POWER 
OUTAGES ARE POSSIBLE WHERE THE HEAVIER ICE AMOUNTS OCCUR.

COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...AND
HASKELL. COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE
REPORTED...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...
PAWNEE...TULSA...MAYES...DELAWARE. COUNTIES WHERE SLICK AND
HAZARDOUS ROADS WERE REPORTED...ROGERS.

$$
000 
WWUS44 KTSA 111339
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
739 AM CST MON FEB 11 2008

OKZ063-111800-
/O.UPG.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/
/O.EXA.KTSA.WS.W.0002.000000T0000Z-080211T1800Z/
DELAWARE-
INCLUDING THE CITY OF...JAY
739 AM CST MON FEB 11 2008

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
DELAWARE.

FREEZING RAIN HAS PRODUCED ICE ACCUMULATIONS OVER ONE QUARTER INCH
ACROSS MUCH OF FAR NORTHEAST OKLAHOMA OVERNIGHT...AND AN
ADDITIONAL ONE TENTH TO ONE QUARTER INCH OF ADDITIONAL ICE
ACCUMULATION IS POSSIBLE THROUGH THE MORNING HOURS. THE HEAVIEST
AMOUNTS WILL LIKELY BE IN NARROW SWATHS...ASSOCIATED WITH THE
ISOLATED STRONGEST SHOWERS AND THUNDERSTORMS.

ROADWAYS ARE...OR WILL BECOME...SLICK AND HAZARDOUS ACROSS MUCH
OF NORTHERN DELAWARE COUNTY...AND ISOLATED POWER OUTAGES MAY
RESULT FROM THE ICE ACCUMULATIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE ARE
OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.


$$

ARZ001-002-OKZ055>058-111800-
/O.CON.KTSA.WS.W.0002.000000T0000Z-080211T1800Z/
BENTON-CARROLL-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...BARTLESVILLE...NOWATA...VINITA...MIAMI
739 AM CST MON FEB 11 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL.

IN OKLAHOMA...
WASHINGTON...NOWATA...CRAIG...OTTAWA.

FREEZING RAIN HAS PRODUCED ICE ACCUMULATIONS OVER ONE QUARTER INCH
ACROSS MUCH OF FAR NORTHEAST OKLAHOMA OVERNIGHT...AND AN
ADDITIONAL ONE TENTH TO ONE QUARTER INCH OF ADDITIONAL ICE
ACCUMULATION IS POSSIBLE THROUGH THE MORNING HOURS PRIMARILY NORTH
OF HIGHWAY 4 12. THE HEAVIEST AMOUNTS WILL LIKELY BE IN NARROW
SWATHS...ASSOCIATED WITH THE ISOLATED STRONGEST SHOWERS AND
THUNDERSTORMS.

ROADWAYS ARE SLICK AND HAZARDOUS ACROSS MUCH OF THE WARNING
AREA...AND ISOLATED POWER OUTAGES MAY RESULT FROM THE ICE ACCUMULATIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE ARE
OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

ARZ011-OKZ054-059>062-064-066-067-070-111800-
/O.CON.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/
MADISON-OSAGE-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKMULGEE-WAGONER-
MUSKOGEE-
INCLUDING THE CITIES OF...HUNTSVILLE...PAWHUSKA...PAWNEE...
TULSA...CLAREMORE...PRYOR...BRISTOW...OKMULGEE...WAGONER...
MUSKOGEE
739 AM CST MON FEB 11 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
MADISON.

IN OKLAHOMA...
OSAGE...PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKMULGEE...
WAGONER...AND MUSKOGEE.

FREEZING RAIN WILL PRODUCE ICE ACCUMULATIONS OVER ONE TENTH OF AN
INCH ACROSS PORTIONS OF THE ADVISORY AREA...WITH THE HEAVIEST
AMOUNTS ALONG AND NORTH OF HIGHWAY 4 12. THE FREEZING RAIN WILL
CONTINUE WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH
THE MORNING HOURS.

MOTORISTS SHOULD EXPECT SLICK ROADWAYS...AND ISOLATED POWER 
OUTAGES ARE POSSIBLE WHERE THE HEAVIER ICE AMOUNTS OCCUR.

COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...AND
HASKELL. 
COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE
REPORTED...OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...
PAWNEE...TULSA...MAYES...DELAWARE. 
COUNTIES WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED...ROGERS.


$$
000 
WWUS44 KTSA 111720
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1120 AM CST MON FEB 11 2008

OKZ066-070-111830-
/O.CAN.KTSA.WW.Y.0006.000000T0000Z-080211T1800Z/
OKMULGEE-MUSKOGEE-
INCLUDING THE CITIES OF...OKMULGEE...MUSKOGEE
1120 AM CST MON FEB 11 2008

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE WINTER
WEATHER ADVISORY FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OKMULGEE AND MUSKOGEE.

TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS OKMULGEE AND
MUSKOGEE COUNTIES...WHICH HAS ENDED THE RISK OF ADDITIONAL
ICE ACCUMULATIONS.


$$

ARZ001-002-OKZ055>058-063-112200-
/O.EXT.KTSA.WS.W.0002.000000T0000Z-080211T2200Z/
BENTON-CARROLL-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
1120 AM CST MON FEB 11 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON AND CARROLL.

IN OKLAHOMA...
WASHINGTON...NOWATA...CRAIG...OTTAWA...AND DELAWARE.

SHOWER AND THUNDERSTORMS WILL CONTINUE THROUGH THE
AFTERNOON ACROSS MUCH OF FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST
ARKANSAS. TEMPERATURES REMAIN AT OR BELOW FREEZING ACROSS MUCH OF
THE WARNING AREA...WITH THE EXCEPTION BEING SOUTHERN PORTIONS OF
DELAWARE COUNTY AND CENTRAL AND SOUTHERN BENTON COUNTY WHERE
ADDITIONAL ICING IS NOT LIKELY. OTHERWISE...ADDITIONAL ICE
ACCUMULATIONS OF ONE QUARTER INCH ARE POSSIBLE IN ISOLATED
LOCATIONS THIS AFTERNOON WHERE THE STRONGEST SHOWERS AND
THUNDERSTORMS PASS.

ROADWAYS REMAIN SLICK IN SPOTS ACROSS THE WARNING AREA...AND THERE
REMAINS A RISK OF ISOLATED POWER OUTAGES.

COUNTIES IN OKLAHOMA WHERE IT WAS REPORTED THAT ROADS WERE SLICK
IN SPOTS...WASHINGTON...NOWATA...CRAIG...OTTAWA...MAYES...DELAWARE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...AND
HASKELL.

COUNTIES IN ARKANSAS WHERE SLICK AND HAZARDOUS ROADS WERE
REPORTED... CARROLL.

$$

ARZ011-OKZ054-059>062-064-067-112200-
/O.EXT.KTSA.WW.Y.0006.000000T0000Z-080211T2200Z/
MADISON-OSAGE-PAWNEE-TULSA-ROGERS-MAYES-CREEK-WAGONER-
INCLUDING THE CITIES OF...HUNTSVILLE...PAWHUSKA...PAWNEE...
TULSA...CLAREMORE...PRYOR...BRISTOW...WAGONER
1120 AM CST MON FEB 11 2008

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
MADISON.

IN OKLAHOMA...
OSAGE...PAWNEE...TULSA...ROGERS...MAYES...CREEK...AND WAGONER.

ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS
OF NORTHEAST OKLAHOMA THIS AFTERNOON...WITH TEMPERATURES ALONG AND
NORTH OF INTERSTATE 44 REMAINING NEAR OR BELOW FREEZING. WHILE
ADDITIONAL ICE ACCUMULATIONS WILL BE LESS THAN ONE TENTH OF AN
INCH...ANY ADDITIONAL AMOUNTS WILL CONTINUE TO CAUSE TRAVEL
PROBLEMS.

COUNTIES IN OKLAHOMA WHERE IT WAS REPORTED THAT ROADS WERE SLICK
IN SPOTS...WASHINGTON...NOWATA...CRAIG...OTTAWA...MAYES...DELAWARE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... AND
HASKELL. 

COUNTIES IN OKLAHOMA WHERE SLICK BRIDGES AND OVERPASSES
WERE REPORTED... OSAGE...PAWNEE...TULSA...ROGERS.

$$
000 
WWUS44 KTSA 112147
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
347 PM CST MON FEB 11 2008

OKZ055>058-063-120600-
/O.EXP.KTSA.WS.W.0002.000000T0000Z-080211T2200Z/
/O.EXB.KTSA.WW.Y.0006.080211T2200Z-080212T0600Z/
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...BARTLESVILLE...NOWATA...VINITA...
MIAMI...JAY
347 PM CST MON FEB 11 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...WINTER STORM WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

TEMPERATURES ACROSS THE ADVISORY AREA HAVE HOVERED NEAR FREEZING
FOR MUCH OF THE AFTERNOON. TEMPERATURES ARE EXPECTED TO STAY IN
THE LOWER 30S WELL INTO THE EVENING WITH AREAS OF FREEZING LIGHT
RAIN OR FREEZING DRIZZLE EXPECTED IN AREAS THAT ARE AT 32 DEGREES OR
BELOW. LITTLE ADDITIONAL ICE ACCUMULATION IS EXPECTED THIS
EVENING...HOWEVER LIGHT ICE GLAZING WILL RESULT IN SLICK SPOTS ON
ROADWAYS...ESPECIALLY ON BRIDGES AND OVERPASSES. EXTREME CAUTION
IS URGED IF TRAVEL IS REQUIRED LATE AFTERNOON AND
EVENING.

A WINTER WEATHER ADVISORY MEANS THAT
PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

THE WINTER STORM WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.


$$

ARZ001-002-112300-
/O.EXP.KTSA.WS.W.0002.000000T0000Z-080211T2200Z/
BENTON-CARROLL-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS
347 PM CST MON FEB 11 2008

...WINTER STORM WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL.

$$

ARZ011-112300-
/O.EXP.KTSA.WW.Y.0006.000000T0000Z-080211T2200Z/
MADISON-
INCLUDING THE CITY OF...HUNTSVILLE
347 PM CST MON FEB 11 2008

...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM CST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 4 PM CST THIS
AFTERNOON FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
MADISON.

$$

OKZ054-059>062-064-067-120600-
/O.EXT.KTSA.WW.Y.0006.000000T0000Z-080212T0600Z/
OSAGE-PAWNEE-TULSA-ROGERS-MAYES-CREEK-WAGONER-
INCLUDING THE CITIES OF...PAWHUSKA...PAWNEE...TULSA...CLAREMORE...
PRYOR...BRISTOW...WAGONER
347 PM CST MON FEB 11 2008

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...PAWNEE...TULSA...ROGERS...MAYES...CREEK...WAGONER.

TEMPERATURES ACROSS THE ADVISORY AREA HAVE HOVERED NEAR FREEZING
FOR MUCH OF THE AFTERNOON. TEMPERATURES ARE EXPECTED TO STAY IN
THE LOWER 30S WELL INTO THE EVENING WITH AREAS OF FREEZING LIGHT
RAIN OR FREEZING DRIZZLE EXPECTED IN AREAS THAT ARE AT 32 DEGREES OR
BELOW. LITTLE ADDITIONAL ICE ACCUMULATION IS EXPECTED THIS
EVENING...HOWEVER LIGHT ICE GLAZING WILL RESULT IN SLICK SPOTS ON
ROADWAYS...ESPECIALLY ON BRIDGES AND OVERPASSES. EXTREME CAUTION
IS URGED IF TRAVEL IS REQUIRED LATE AFTERNOON AND EVENING.


$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 4:34 AM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Feb 11, 4:34 AM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
434 AM CST MON FEB 11 2008

.DISCUSSION...
ICING EVENT TAKING PLACE AHEAD OF SCHEDULE ACROSS NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS MORNING. THE MOST
SIGNIFICANT ICING HAS BEEN CONFINED TO NEAR THE KANSAS BORDER AND
THIS IS ALSO WHERE THUNDERSTORMS HAVE BEEN MOST NUMEROUS. WILL
CONTINUE THE WINTER WEATHER ADVISORY FOR THIS MORNING BUT WILL
DROP ALL HEADLINES AFTER THAT AS ADDITIONAL ICING TONIGHT DOES NOT
LOOK TO BE AS BIG A THREAT AS IT EARLIER APPEARED IT MIGHT.

SHALLOW COLD AIR REMAINS WEDGED IN ALONG AND NORTHWEST OF A
BENTONVILLE TO MCALESTER LINE. THIS WEDGE HAS BEGUN TO SLOWLY
ERODE FROM THE EAST OVER THE PAST COUPLE HOURS AND THIS TREND WILL
CONTINUE THIS MORNING. THIS SHOULD RESULT IN TEMPERATURES WARMING
ABOVE FREEZING AREA WIDE BY AROUND NOON ENDING THE THREAT OF
FREEZING RAIN. THE ADVISORY HAS BEEN DROPPED FOR
WASHINGTON COUNTY IN ARKANSAS AND FOR ADAIR AND CHEROKEE COUNTIES
IN OKLAHOMA AS IT APPEARS VIRTUALLY ALL OF THOSE COUNTIES ARE NOW
IN THE WARMER AIR. STILL ENOUGH CHANCE FOR ADDITIONAL DEVELOPMENT
EARLY THIS MORNING BEFORE THE WARMER AIR ARRIVES TO JUSTIFY
KEEPING THE ADVISORY GOING SOUTH OF THE CURRENT PRECIPITATION.

COLD FRONT WILL BEGIN PUSHING SOUTH AGAIN LATE THIS AFTERNOON AND
EXPECT TO SEE A CONSIDERABLE INCREASE IN SHOWER AND THUNDERSTORM
ACTIVITY THIS EVENING ON BOTH SIDES OF THE FRONT. SOME MARGINALLY
SEVERE HAIL WILL BE POSSIBLE WITH THESE STORMS AS THEY WILL LIKELY
REMAIN ELEVATED IN NATURE. A BRIEF CHANGEOVER TO FREEZING RAIN MAY
OCCUR ON THE TAIL END OF THE PRECIPITATION BUT IT DOES NOT LOOK
LIKE A BIG DEAL.

AFTER A CHILLY DAY TUESDAY...A QUICK WARMUP ENSUES FOR WEDNESDAY
INTO THURSDAY. BY THURSDAY AFTERNOON AND EVENING HOWEVER...THIS
WARMUP WILL COME TO A CRASHING HALT AS ANOTHER ARCTIC FRONT
PLUNGES THROUGH THE AREA. THIS WILL SET THE STAGE FOR ANOTHER
WINTER STORM THURSDAY NIGHT INTO THE WEEKEND. THE USUAL MODEL
DIFFERENCES EXIST WITH THIS STORM BUT THE GENERAL CONSENSUS IS
THAT IT WILL BE A BIGGER DEAL THAN THE CURRENT STORM AND THAT SNOW
IS NOT THE MOST LIKELY WINTRY PRECIPITATION TYPE.

USED A BLEND OF MODEL SOLUTIONS FOR HIGH TEMPERATURES TODAY. AFTER
THAT...DID NOT STRAY FAR FROM THE GFS MOS EXCEPT WENT COLDER ON
MINIMUMS TUESDAY NIGHT PER THE UKMET.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  29  45  22 /  70  60  10   0
FSM   55  36  47  23 /  70  90  10   0
MLC   59  35  48  25 /  50  80  10   0
BVO   39  26  43  20 /  70  40   0   0
FYV   47  30  40  19 /  80  80  10   0
BYV   45  29  37  20 /  80  80  10   0
MKO   50  32  45  22 /  80  70  10   0
MIO   39  26  38  21 /  70  50  10   0
F10   50  31  45  24 /  60  70   0   0
HHW   64  38  51  26 /  40  80  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY UNTIL NOON MONDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ066-OKZ067-OKZ070.

AR...WINTER WEATHER ADVISORY UNTIL NOON MONDAY FOR ARZ001-ARZ002-
     ARZ011.

&&

SHORT TERM...06
LONG TERM....05

PLATE
Hazardous weather outlook, Feb 11, 5:04 AM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 AM CST MON FEB 11 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 AM CST MON FEB 11 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...LATE TONIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...LATE TONIGHT.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ELEVATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE SLEET
AND FREEZING RAIN ACROSS MUCH OF THE AREA THIS MORNING. AS
TEMPERATURES WARM DURING THE MORNING... THIS WILL TRANSITION TO
ALL RAIN.

THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE THIS AFTERNOON...
ALLOWING THUNDERSTORMS TO EXPAND IN COVERAGE. INSTABILITY WILL BE
SUFFICIENT ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS FOR
A FEW STORMS TO APPROACH SEVERE LIMITS. LARGE HAIL WILL BE THE
PRIMARY THREAT.

PRECIPITATION WILL CONTINUE THROUGH THE DAY... HEAVY AT TIMES.
THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR ACROSS SOUTHEAST
OKLAHOMA AND WEST-CENTRAL ARKANSAS... CREATING A THREAT FOR FLASH
FLOODING.

AS PRECIPITATION CONTINUES OVERNIGHT... TEMPERATURES ACROSS THE
NORTH WILL ONCE AGAIN FALL BELOW FREEZING... WITH THE CHANCE FOR
SLEET AND FREEZING RAIN RETURNING BEFORE MIDNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...WINTER WEATHER POTENTIAL.
FRIDAY...WINTER WEATHER POTENTIAL.
SATURDAY...WINTER WEATHER POTENTIAL.
SUNDAY...WINTER WEATHER POTENTIAL.

EXTENDED DISCUSSION...
ANOTHER POTENT UPPER SYSTEM WILL RETURN A THREAT FOR WINTRY
PRECIPITATION TO THE REGION BEGINNING THURSDAY. AS PRECIPITATION
CHANCES INCREASE... THERE WILL BE A SHALLOW LAYER OF SUB-FREEZING
AIR AT THE SURFACE IN PLACE ACROSS MUCH OF THE AREA. THERE WILL
ONCE AGAIN BE A THREAT FOR FREEZING RAIN AND SLEET WITH
ACCUMULATION POSSIBLE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PLEASE CONTINUE TO MONITOR THE LATEST INFORMATION AND FORECASTS AS
THIS POTENTIALLY DANGEROUS WEATHER SYSTEM APPROACHES THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

Nearby

Winter Storm Warnings in Oklahoma, 2008Winter Storm Warnings in Arkansas, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.